# SDR DALA1204829210

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 44,499 hours, 23,663 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Unknown
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV VISIT ACCOMPLISHING OPN NR 0101 ME01 (PYLON SUPPORT FITTING UPPER FASTENERS) EA 02-476701-12AD REVE REPLACED FASTENERS IN ROW A WITH FASTENER PART #: FWD HLT 141-8-5 MID HLT 141-8-5 _AFT HLT 141-8-5 NO FASTENERS REPLACED IN ROW B.  NO FASTENERS WERE CRACKED OR FAILED.
